# SDR REXA2017030900339

- Difficulty date: March 9, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 21,349 hours, 13,657 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP4114
- Part serial: SE20863
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT SIDE 02 MASK MIC DOES NOT WORK. FOUND 02 STOWAGE BOX TO BE AT FAULT REMOVED/ REPLACED AS REQUIRED, REF AMM 35-11-15. ALSO R&R 02 MASK AS A PRECAUTION REF AMM 35-11-12. ALL CHECKS NORMAL.
